# SDR HNAA0700252

- Difficulty date: October 25, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8102
- Aircraft serial: 336
- Aircraft time: 34,892 hours, 39,408 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A STRONG ELECTRICAL ODOR ON FLIGHT DECK.  THE FLIGHT COMPARTMENT AND DC CONTACTOR BAY WERE INSPECTED FOR DAMAGE NONE FOUND.  THERE WAS NO ELECTRICAL ODOR NOTED.  STARTED THE ENGINES AND RAN ALL SYSTEMS.  NO DEFECTS WERE FOUND AND NO CIRCUIT BREAKERS WERE POPPED.  NO ODOR NOTED, OK FOR SERVICE.
